C-正交有限代数的广义Nakayama猜想
Generalized Nakayama Conjecture for C-Orthogonal-Finite Algebras

作者: 张孝金 :南京信息工程大学数学系;

关键词: C-正交有限代数广义Nakayama猜想Gorenstein投射模 C-Orthogonal-Finite Algbras Generalized Nakayama Conjecture Gorenstein Projective Modules

摘要:
给出了C-正交有限代数的定义并证明了任意的C-正交有限代数满足广义Nakayama猜想。由此可得到Gorenstein CM-有限代数满足广义Nakayama猜测。

Abstract:
In this paper, the C-orthogonal-finite algebras are defined. Moreover, the generalized Nakayama conjecture is proved to be true for C-orthogonal-finite algebras. As a result, Gorenstein CM-finite algebras satisfy the generalized Nakayama conjecture.

文章引用: 张孝金 (2013) C-正交有限代数的广义Nakayama猜想。 理论数学, 3, 1-3. doi: 10.12677/PM.2013.31001

参考文献

[1] M. Auslander, I. Reiten. On a generalized version of the Nakayama conjecture. Proceedings of the American Mathematical Society, 1975, 52(1): 69-74.

[2] M. Auslander, I. Reiten. Applications of contravariantly finite subcategories. Advances in Mathematics, 1991, 86(1): 111-152.

[3] K. Yamagata. Frobineus algebras. Handbook of Algebra, 1980, 1: 841-887.

[4] K. R. Fuller, B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem. Transactions of the American Mathematical Society, 1986, 294(2): 679-691.

[5] A. Maróti. A proof of a generalized Nakayama conjecture. Bulletin London Mathematical Society, 2006, 38(5): 777-785.

[6] G. Wilson. The Cartan map on categories of graded modules. Journal of Algebra, 1983, 85: 390-398.

[7] R. Luo, Z. Y. Huang. When are torsionless modules projective? Journal of Algebra, 2008, 320(5): 2156-2164.

[8] E. E. Enochs, O. M. G. Jenda. Gorenstein injective and projective modules. Mathematische Zeitschrift, 1995, 220(1): 611-633.

[9] X. W. Chen. An Auslander-type result for Gorenstein-projective modules. Advances in Mathematics, 2008, 208(6): 2043-2050.

[10] Z.-W. Li, P. Zhang. Gorenstein algebras of finite Cohen-Macaulay type. Advances in Mathematics, 2010, 223(2): 728-734.

[11] Z.-W. Li, P. Zhang. A construction of Gorenstein-projective modules. Journal of Algebra, 2010, 323(6): 1802-1812.

[12] A. Beligiannis. On algebras of finite Cohen-Macaulay type. Advances in Mathematics, 2011, 226(2): 1973-2019.

分享
Top